# SDR SIMA973123

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: S5367121733601
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING D-CHECK INSPECTION, MAINTENANCE DISCOVERED THE PASSENGER DOOR SILL PLATE DRAIN TRACK CORRODED AND FORWARD STIFFENER CRACKED BETWEEN FRAMES 36 AND 38.  MAINTENANCE REMOVED AND REPLACED THE DRAIN TRACK AND STIFFENER IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
